# SDR SWIA2025102400927

- Difficulty date: September 27, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,855 hours, 16,310 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LH HORIZONTAL RIB 12 UPPER FWD FLANGE AFT RIVET AND AFT FLANGE FWD RIVET.     (C-CHECK RO 10/23/2025)REMOVED AND REPLACED LH HORIZONTAL RIB 12A REF ETD2025-170-929972. REPLACED WITH OEM PART AND THERE IS NO CHANGE TO WEIGHT AND BALANCE,
